# SDR IPXA10163295

- Difficulty date: October 1, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 10,032 hours, 6,409 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT WING CTR FLAP UPPER SKIN REPAIR IS CHAFED.  REPAIR SURVEY NR139-W3-01.  ACCOMPLISHED REPAIR ON LT WING CTR FLAP UPPER SKIN IAW EA 300-5750-01-A2726 I/R.
